# SDR HALA2016080900323

- Difficulty date: August 9, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 100,851 hours, 18,038 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE ABOUT 1000 LBS AN HOUR.  NO STATIC TRANSFER BETWEEN LEFT & RIGHT MAIN TANKS. WITH LEFT & RIGHT FUEL PUMPS ON NO FUEL TRANSFER BETWEEN TANKS.  PRESSURIZED ENGINE PRESSURE FEED MANIFOLD WITH LEFT PUMPS AND OPENED RIGHT DEFUEL VALVE.  NO FUEL TRANSFER NOTED.  PRESSURIZED ENGINE PRESSURE FEED MANIFOLD WITH RIGHT PUMPS AND OPENED LEFT DEFUEL VALVE.  NO FUEL TRANSFER NOTED.  A/C OK FOR SERVICE.
